... months I was lightly spotting nearly the whole time then it stopped when I was on the placebos. Next 3 months, a short flow during 2nd month. no period during the placebos again. There's no possible way I can be pregnant. Is my system just still getting used to the hormones? Am I not having my period when I'm supposed to because of bleeding beforehand?
Both are definite viable possibilities. Your body could still be adjusting or the birth control pill (BC) you are using could just be too strong for you or just a bad fit and you could try another kind. I would not worry about it unless you have other symptoms or you still do not have your period after several months as it is not unusual for those starting BC to have such symptoms.
That said, my physician prescribed BC pills to me for migraine headaches that she believed were caused by changes in my hormones in my mid 30's. As such she prescribed them so I skipped the placebo pills for 2 to 4 months at a time and moved directly to the next pill packet and only take the placebos and have my period only 2-6 times a year. It stopped my headaches, of course they also caused weight gain! ARGH! After about 8 to10 years of this, when I finally went off the pill because I thought I was entering menopause (I was wrong) and my hormones should have adjusted. I did not have a period for over a year then after that they returned with a vengeance! They were extremely painful and heavy, so heavy that I could barely leave the house for fear of an "accident" even using both tampons and heavy pads. After a few months of that I was diagnosed with a "thickening of my uterine walls" which was causing the heavy periods and it required an outpatient procedure. My doctor will not admit it but, in researching my condition, I discovered that not having a period every month for so many years, could be what caused my condition. Anyway, my on-line research suggests seeking a doctors advice and exam if you do not have your period for more then 6 months, especially if you are using BC pills and are not entering menopause. Good Luck.
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camrese (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2012 • 1 answer
Posted 9 Jun 2015 • 2 answers
Posted 26 Nov 2015 • 0 answers
Posted 9 Aug 2016 • 0 answers
Posted 22 Aug 2016 • 0 answers